# SDR AUS20010581

- Difficulty date: April 6, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Part number: 941D3352
- Condition: Failed
- Location: Ac Power Distrib
- Part time: 42,099 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

(AUS) NR 1 GENERATOR BREAKER FAILED.
